I have been taking my pill packs back to back for awhile now.
Everytime I would start to spot, I would take that as a cue to stop taking the pills and swtich then to the 7 sugar pills, and thus get my period.
Just this week, I went on a vacation to mexico, I made sure I took the sugar pills about a week and a half before I went to ensure I wouldnt get my period on vacation... regardless, I DID get my period in mexico. It was spotting at first, but I find that if I dont switch to the sugar pills when I start spotting, I will spot until the time does come to take the sugar pills. I am wondering if perhaps I need to be on a stronger pill brand? I am on the generic aviane brand. I was on alesse but it made me very moody. If I switch to the sugar pills in the middle of a pack, should I then throw that half used pack away and start a new pack after the 7 sugar pills? or continue with the same pack? I also got my period the day after scuba diving (this happened last mexican vacation scuba dive about 4 years ago), and was curious if perhaps the change in pressure could on set my period?
Another possible factor was "hooking up" (no intercourse) with a guy the night before after not being with a man for about 3 months, could that cause spotting? Stirring up some old blood perhaps?
Any suggestions on what might have caused this spotting? boys? diving? hormone imbalance? Ive been on the pill for about 5 years now, and the spotting has become more frequent. I also was checked/ had a colposcopy a year ago to check for abnormal possible pre cancerous cells, but that came back negitive. I know I should see a dr, and I will - its just all the offices are closed for xmas, and itll take years to get a obgyn appointment - anything info you can give me, may help soothe my mind till I make it to a dr!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?